# SDR DALA1241560927

- Difficulty date: July 15, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1022-1041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 1022-1041 LBL 22 HAS CORROSION.  REPAIRED PER SRM 53-05  FIG 4F.
